On the Birch and Swinnerton-Dyer conjecture for abelian varieties attached to Hilbert modular forms

Cristian Virdol

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we prove that if the Birch and Swinnerton-Dyer conjecture holds for abelian varieties attached to Hilbert newforms of parallel weight 2 with trivial central character, then the Birch and Swinnerton-Dyer conjecture holds for abelian varieties attached to Hilbert newforms of parallel weight 2 with trivial central character regarded over arbitrary totally real number fields.

Original languageEnglish
Pages (from-to)681-684
Number of pages4
JournalJournal of Number Theory
Volume131
Issue number4
DOIs
Publication statusPublished - 2011 Apr 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this